# SDR LR7A06040

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part serial: NSN
- Condition: Damaged
- Location: Cargo Ramp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5211 FOUND CARGO RAMP AFT SHELF PANELS AND SUPPORT BEAMS DAMAGED AT RAMP STN 10, RBL 30-61.  REPLACED ANGLE IAW LOCKHEED DRAWING 353612.
